# SDR AMWA89551BC

- Difficulty date: January 10, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N135YV
- Make and model: Beech 1900D
- Aircraft serial: UE135
- Aircraft time: 24,775 hours, 40,674 cycles
- Engine: Pwa PT6A6
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51538001A
- Part serial: 94348
- Condition: Malfunctioned
- Location: Right
- Part time: 13,539 hours, 19,913 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE BATTERY CHARGE ANNUNCIATOR ILLUMINATED. MAINT PARALLELED BOTH GCU'S AND CLEARED DISCREPANCY.
